# SDR CKSA98157

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO LT FRAME AT FS 1420, 5 ABOVE UPPER CUSP AREA AND LT FRAME RADIUS AT 31 AND 40 ABOVE UPPER CUSP AREA.  FABRICATED 2 REPAIR FROM 7075.0 HEAT TREATED TO 7075-T6 .071 DRILL TO FIT FRAME 2  SHIM.  INSTALLED DOUBLER IAW COTNEY D93-R35 - EXISTING HOLE WAS PLUGGED WITH MS20470E6-5 AT STA 1420 31 41 FROM FLOOR IAW COTNEY D93-R35 AND DC8 SRM 51-1-21 AND 51-1-8.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04955 TASK NR Y1413.
